RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 203, Number 8  


On spaces of functions of smoothness zero
O. V. Besov
3
On the convergence of difference schemes for the equations of ocean dynamics
A. V. Drutsa, G. M. Kobel'kov
17
A generalization of Bertrand's theorem to surfaces of revolution
O. A. Zagryadskii, E. A. Kudryavtseva, D. A. Fedoseev
39
Approximation properties of generalized Bochner-Riesz means in the Hardy spaces $H_p$, $0<p\le 1$
Yu. S. Kolomoitsev
79
Asymptotic analysis of boundary value and spectral problems in thin perforated regions with rapidly changing thickness and different limiting dimensions
T. A. Mel'nik, A. V. Popov
97
Khovanov homology of graph-links
I. M. Nikonov
125
Undecidability of the elementary theory of the semilattice of GLP-words
F. N. Pakhomov
141
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019